# SDR AALA20161216003

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 2,562 hours, 253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: BCREF91481
- Condition: Faulty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY POWER ASSIST SYSTEM PRESSURE BOTTLE ASSEMBLY STATUS MESSAGE.  REMOVED AND REPLACED EPAS BOTTLE ASSEMBLY IAW 52-11-22.  OPERATIONAL CHECK GOOD.
